Translator Disclaimer
December 2003 Lyndon morphisms
G. Richomme
Bull. Belg. Math. Soc. Simon Stevin 10(5): 761-785 (December 2003). DOI: 10.36045/bbms/1074791331

Abstract

We characterize Lyndon morphisms (that is free monoids morphisms that preserve finite Lyndon words) and morphisms that preserve lexicographic order between finite words. We prove that the monoids of these morphisms are not finitely generated. We end characterizing the episturmian morphisms that are Lyndon morphisms and those that are order-preserving.

Nous caractérisons les morphismes de Lyndon (à savoir les morphismes qui préservent les mots de Lyndon) ainsi que les morphismes qui préservent l'ordre lexicographique sur les mots finis. Nous montrons que les monoïdes formés de ces morphismes ne sont pas finiment engendrés. Nous caractérisons les morphismes épisturmiens qui appartiennent à chacune des deux familles de morphismes précédentes.

Citation

Download Citation

G. Richomme. "Lyndon morphisms." Bull. Belg. Math. Soc. Simon Stevin 10 (5) 761 - 785, December 2003. https://doi.org/10.36045/bbms/1074791331

Information

Published: December 2003
First available in Project Euclid: 22 January 2004

zbMATH: 1101.68075
MathSciNet: MR2073025
Digital Object Identifier: 10.36045/bbms/1074791331

Subjects:
Primary: 68R15

Rights: Copyright © 2003 The Belgian Mathematical Society

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.10 • No. 5 • December 2003
Back to Top